# SDR IPXA2024030781374

- Difficulty date: February 27, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- Aircraft time: 22,701 hours, 15,413 cycles
- Engine: Rroyce RB211*
- System (JASC): 7300 · Engine Fuel and Control
- Part: Governor
- Part number: 8062551
- Part serial: 2336854
- Condition: Unserviceable
- Location: Fuel Flow
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

*SUPPLEMENTAL SDR* *IFSD* DURING DESCENT INTO TPA, OUT OF FL200,RIGHT ENGINE FLAMED OUT. ACCOMPLISHED QRH & LANDED, "R ENG LP PUMP" STATUS MSG DISPLAYED. DID NOT ATTEMPT RELIGHT. C/W RII 2. CESAR MENDIETA (TECHNICIAN), 28-FEB-2024 23:47 UTC INSTALLED RT ENG LP FUEL PUMP PER AMM 73-11-01 UP TO STEP 3. I. LOW PRESSURE PUMP TEST, REQUIRES PP TESTS 1,2. INSTALLED RT ENG HP FUEL PUMP PER 73-11-03 UP TO STEP 3. I. HIGH PRESSURE PUMP TEST, REQUIRES PP TESTS 1,2. INSTALLED RT ENG FFG PER AMM 73-21-01 UP TO STEP 1 J. FFG INSTALLATION TEST. REQUIRES PP TESTS 1,2,9,,10,11 C/W PP TESTS 1,2,9,10,11, AND 13 IAW MM 71-00-00. OPS AND LK CKS GOOD.
